Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


IssuesArchive of Issues2008-1pp.12-14

Archive of Issues

Total articles in the database: 10482
In Russian (ΟΜΜ): 9683
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 72, Issue 1 / 2008 | Next article >>
A.P. Blinov, "The motion of a point mass along a string," J. Appl. Math. Mech. 72 (1), 12-14 (2008)
Year 2008 Volume 72 Issue 1 Pages 12-14
Title The motion of a point mass along a string
Author(s) A.P. Blinov (Moscow, Russia)
Abstract An equation for the trajectory of a point mass (a particle) when it moves (slides) in a plane by inertia along a weightless elastic thread (string), stretched between two fixed points is obtained. The time dependence of the trajectory parameter is established. An equation of the trajectory of the particle when it suddenly decelerates is obtained. Forced motion of the particle along a straight string (as a model of the swinging of a lift on an elastic tether in zero gravity) is considered.
Received 09 November 2006
Link to Fulltext
<< Previous article | Volume 72, Issue 1 / 2008 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100